Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On a method of dealing with the intersections of plane curves


Author: F. S. Macaulay
Journal: Trans. Amer. Math. Soc. 5 (1904), 385-410
MSC: Primary 14H45
MathSciNet review: 1500679
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 14H45

Retrieve articles in all journals with MSC: 14H45


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1904-1500679-1
PII: S 0002-9947(1904)1500679-1
Article copyright: © Copyright 1904 American Mathematical Society